MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20073770
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 03/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Healthcare professional reported injecting a patient with 1 cc of juvéderm® volbella® xc, 3 cc of juvéderm® voluma® xc, and 2 cc of juvéderm® volux¿ xc into the jowl and pre-jowl area.Two months later, the patient began to experience swelling in the pre-jowl area, "no fever, just sore, red and tender".Hcp prescribed augmentin.Patient was seen by the hcp ten days later where they injected the patient with 2.5ml of hylenex and another 7 days of augmentin.Four days later, patient was injected with another 3ml of hylenex.Eleven days later, the patient was injected with another 2ml of hylenex to the left side and 1 cc to the right side "that had just started appearing nodules".Symptoms are ongoing.This is the same event and the same patient reported under patient identifier (b)(6); (emdr-82032) and (b)(6); (emdr-82030).This emdr is being submitted for the suspect product juvéderm® volux¿ xc.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a3a, a5, a6, b5, h8.
 
Event or Problem Description
Healthcare professional(hcp) reported that patient was injected with 0.5cc of juvéderm® volbella® xc in the lips, 3 cc of juvéderm® voluma® xc in the cheeks, and 1.8cc of juvéderm® volux¿ xc into the jowl and pre-jowl areas.Two months later, the patient developed swelling in the pre-jowl area, no fever, just sore, red and tender.Hcp prescribed the patient with augmentin.Six days later, hcp injected the patient with 3ml of hylenex to the left side nodule and another 7 days of augmentin was prescribed.Two days later, patient was injected with another 3ml of hylenex to the left side nodule.Eleven days later, the patient was injected with another 2ml of hylenex to the left side and 1 ml to the right side where new nodules appeared.Ten days later, hcp injected the patient with another 2ml of hylenex to the left side nodule, and 1ml of hylenex to the right-side nodule.Hcp clarified later that the symptoms are only at the site of the juvéderm® volux¿ xc injection (prejowl sulcus).Symptoms are ongoing.

Brand Name
JUVEDERM VOLUX XC 2 X 1ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21885189
Report Number3005113652-2025-00384
Device Sequence Number3434616
Product Code LMH
UDI-Device Identifier10840228300073
UDI-Public(01)10840228300073(10)1000713754(11)230925(17)250825
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Catalogue Number20073770
Device Lot Number1000713754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date04/28/2025
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite